Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 354287, 11 pages
Research Article

Stability Analysis of a Multigroup Epidemic Model with General Exposed Distribution and Nonlinear Incidence Rates

1School of Science, Department of Fundamental Mathematics, Jiamusi University, Jiamusi 154007, China
2School of Mathematical Science, Heilongjiang University, Harbin 150080, China

Received 26 January 2013; Revised 16 June 2013; Accepted 22 July 2013

Academic Editor: Pagavathi Balasubramaniam

Copyright © 2013 Ling Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Nan Wang, Jingmei Pang, and Jinliang Wang, “Stability Analysis of a Multigroup SEIR Epidemic Model with General Latency Distributions,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher ยท View at Google Scholar